# SDR AALA201911279006

- Difficulty date: November 26, 2019
- Submitted: November 27, 2019
- Operation: Air carrier
- Aircraft: N90024
- Make and model: Airbus A319-115
- Aircraft serial: 6384
- Aircraft time: 14,749 hours, 6,698 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AISLE CEILING EMERGENCY LIGHT INOPERABLE ROW 27. MAINTENANCE FOUND LOOSE CONNECTION AND RECONNECTED TERMINAL AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-00.
